# SDR 07FDEA02063

- Difficulty date: June 4, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 43,314 hours, 11,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR, CTR CARGO, AFT DOOR JAMB EXTERIOR FOUND EDGE PATCH.  EXISTING REPAIR AT CTR CARGO, AFT DOOR JAMB EXTERIOR EDGE PATCH EVALUATED AND FOUND ACCOMPLISHED AS PER SRM 53-50-00 FIGURE 17 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.  THIS SDR SUBMITTED IN ERROR- ADMINISTRATOR.
